# SDR 9512769966

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Anticipator
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED WHEN POWER WAS APPLIED AT START OF TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED ANTICIPATOR AND THERMOSTAT, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
